Alert archive / Texas / Tornado Warnings in 2014
Tornado Warning 1, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Apr 3, 2014, 5:47 PM CDT for Denton County, Texas. It was in force for 43 min. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2014, 5:47 PM CDT (22:47 UTC)
- Expired
- Apr 3, 2014, 6:30 PM CDT
- In force
- 43 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Denton County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 78 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 5:49 PM CDT | HAIL 1 | 5 S Krum, TX | QUARTER SIZE HAIL |
| Apr 3, 5:57 PM CDT | HAIL 1.75 | 1 E Krum, TX | REPORTED JUST EAST OF KRUM |
| Apr 3, 6:00 PM CDT | TSTM WND DMG | Krum, TX | TREES DOWNED IN KRUM |
| Apr 3, 6:02 PM CDT | TSTM WND GST 82 | Denton, TX | KDTO |
| Apr 3, 6:04 PM CDT | HAIL 1.75 | Denton, TX | $$ |
| Apr 3, 6:04 PM CDT | HAIL 1.75 | Denton, TX | |
| Apr 3, 6:05 PM CDT | TSTM WND GST 60 | Denton, TX | $$ |
| Apr 3, 6:05 PM CDT | TSTM WND GST 60 | Denton, TX | |
| Apr 3, 6:05 PM CDT | HAIL 1 | Denton, TX | $$ |
| Apr 3, 6:05 PM CDT | HAIL 1 | Denton, TX | |
| Apr 3, 6:12 PM CDT | HAIL 2 | Denton, TX | HEN EGG SIZE HAIL |
| Apr 3, 6:16 PM CDT | HAIL 1.5 | 1 E Krum, TX | PING PONG BALL SIZE HAIL REPORTED JUST EAST OF KRUM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 1:50 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.8 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2909 J/kg
- Mixed-layer CIN
- -177 J/kg
- Mixed-layer LCL
- 701 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 297 m²/s²
- 0-3 km storm-relative helicity
- 345 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.7
The text
As transmitted, in the capitals the NWS used until 2016.
306 WFUS54 KFWD 032247 TORFWD TXC121-032330- /O.NEW.KFWD.TO.W.0001.140403T2247Z-140403T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 547 PM CDT THU APR 3 2014 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * TORNADO WARNING FOR... CENTRAL DENTON COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 630 PM CDT * AT 547 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A DEVELOPING TORNADO 3 MILES SOUTHWEST OF KRUM...MOVING EAST AT 20 MPH. * THE TORNADO WILL BE NEAR... DENTON AROUND 605 PM CDT... CORINTH AROUND 615 PM CDT... SHADY SHORES AND LAKE DALLAS AROUND 620 PM CDT... OAK POINT AROUND 625 PM CDT... KRUGERVILLE...CROSS ROADS AND LAKEWOOD VILLAGE AROUND 630 PM CDT... THIS WILL IMPACT I-35E BETWEEN MILE MARKERS 457 AND 466. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A MATTRESS FOR PROTECTION. && LAT...LON 3335 9700 3311 9697 3316 9734 3331 9731 TIME...MOT...LOC 2247Z 260DEG 17KT 3323 9725 $$ CAVANAUGH
2 follow-up statements
755 WWUS54 KFWD 032305 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 605 PM CDT THU APR 3 2014 TXC121-032330- /O.CON.KFWD.TO.W.0001.000000T0000Z-140403T2330Z/ DENTON TX- 605 PM CDT THU APR 3 2014 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR CENTRAL DENTON COUNTY... AT 605 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A DEVELOPING TORNADO. THIS TORNADO WAS LOCATED NEAR DENTON...MOVING EAST AT 20 MPH. IF YOU ARE IN THE CITY OF DENTON...TAKE COVER IMMEDIATELY TO PROTECT YOUR LIFE! OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CORINTH...SHADY SHORES...LAKE DALLAS...CROSS ROADS...OAK POINT... KRUGERVILLE AND LAKEWOOD VILLAGE PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO TORNADOES...LARGE HAIL AND DESTRUCTIVE WIND GUSTS IN EXCESS OF 80 MPH HAVE BEEN REPORTED WITH THIS STORM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING FOR EASTERN TEXAS. && LAT...LON 3332 9722 3335 9700 3311 9697 3315 9726 TIME...MOT...LOC 2305Z 271DEG 18KT 3322 9714 $$ CAVANAUGH
156 WWUS54 KFWD 032328 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 628 PM CDT THU APR 3 2014 TXC121-032338- /O.EXP.KFWD.TO.W.0001.000000T0000Z-140403T2330Z/ DENTON TX- 628 PM CDT THU APR 3 2014 ...THE TORNADO WARNING FOR CENTRAL DENTON COUNTY EXPIRES AT 630 PM CDT... THIS WILL IMPACT I-35E BETWEEN MILE MARKERS 457 AND 466. AT 628 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO WARNING WEAKENED AND WAS NO LONGER CAPABLE OF PRODUCING A TORNADO. THE TORNADO WARNING HAS EXPIRED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING FOR EASTERN TEXAS. A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THIS STORM FOR 70 MPH WINDS AND GOLFBALL SIZED HAIL. LAT...LON 3332 9722 3335 9700 3311 9697 3315 9726 TIME...MOT...LOC 2328Z 271DEG 18KT 3322 9700 $$ CAVANAUGH
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 3, 3:45 PM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, Apr 3, 3:45 PM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 345 PM CDT THU APR 3 2014 .DISCUSSION... A DRYLINE HAS SURGED THROUGH BOWIE AND BRIDGEPORT BUT REMAINS WELL WEST OF COMANCHE AND GOLDTHWAITE. THE BULGE HAS HELPED MAXIMIZE LOW-LEVEL CONVERGENCE WHERE THE INITIAL SURFACE-BASED STORMS DEVELOPED. DESPITE PERSISTENT CLOUD COVER EAST OF THE BOUNDARY... TEMPERATURES CLIMBED INTO THE 80S WITH DEW POINTS IN THE MID TO UPPER 60S. MID-AFTERNOON MLCAPE VALUES HAVE EXCEEDED 3000J/KG... AND NEW UPDRAFTS ROOTED IN THIS VERY UNSTABLE BOUNDARY LAYER WILL QUICKLY BE ABLE TO SUPPORT LARGE HAIL. ALTHOUGH THERE HAS BEEN SOME MOISTURE RECOVERY IN THE MID-LEVELS...THERE REMAINS AMPLE DRY AIR TO ENHANCE THE DOWNBURST POTENTIAL WITH STORMS THIS AFTERNOON. WITH THE INITIAL STORMS...HIGH LCLS AND VEERING WINDS AHEAD OF THE BOUNDARY WILL TEND TO REDUCE THE TORNADO THREAT. ALTHOUGH THE DRYLINE WILL ENHANCE THE LOW-LEVEL SHEAR...CONVECTIVE ELEMENTS WILL HAVE A TENDENCY TO GRADUALLY SEPARATE FROM THE BOUNDARY. HOWEVER...DEEP LAYER SHEAR FAVORS ROTATING UPDRAFTS. AND WITH DISCRETE CELLS IN A VERY UNSTABLE ENVIRONMENT...THE TORNADO THREAT WILL GRADUALLY INCREASE AS THE ACTIVITY MOVES EAST...EVEN WITHOUT THE AID OF NEAR-BOUNDARY MECHANICS. HOWEVER...INHIBITION REMAINS FARTHER EAST AND MAY PREVENT DEEP CONVECTION FROM INITIATING FAR IN ADVANCE OF THE BOUNDARY. THIS COULD KEEP THE SOUTHEASTERN HALF OF THE CWA...WHICH WILL REMAIN WELL SEPARATED FROM THE LARGE-SCALE FORCING FOR ASCENT... RELATIVELY QUIET UNTIL THE EVENING HOURS. A COLD FRONT IS JUST NORTH OF THE RED RIVER AND WILL EVENTUALLY OVERWHELM THE LINGERING DRYLINE THIS EVENING...INCREASING STORM CHANCES ACROSS CENTRAL AND EAST TEXAS. WITH THIS SURFACE FOCUS... DISCRETE CELLS MAY EVENTUALLY CONGEAL INTO A LINEAR MCS...WHICH WOULD INCREASE THE WIND THREAT WHILE DIMINISHING THE POTENTIAL FOR LARGE HAIL AND TORNADOES. WARM AND HUMID WEATHER HAS PREVAILED MUCH OF THE WEEK...BUT FRIDAY MORNING WILL BE NOTICEABLY COOLER WITH GUSTY NORTH WINDS. TEMPERATURES MAY DIP INTO THE 30S IN NORTHERN ZONES SATURDAY MORNING. ALTHOUGH DEW POINTS ARE MARGINAL FOR FROST...ANYONE CONCERNED ABOUT SENSITIVE VEGETATION SHOULD KEEP ABREAST OF THE FORECAST. A LONGWAVE TROUGH APPROACHING THE WEST COAST WILL CREEP SLOWLY TOWARD TEXAS THIS WEEKEND. PACIFIC MOISTURE WILL BEGIN STREAMING OVER THE COOL SURFACE LAYER ON SATURDAY WHEN RAIN CHANCES WILL RETURN TO THE FORECAST. THE CLOUDY AND UNSEASONABLY COOL WEATHER WILL CONTINUE ON SUNDAY WHEN GULF MOISTURE RETURNS AT 850MB. PROGGED ISENTROPIC LIFT OVER THE COOL SURFACE LAYER WOULD RESULT IN WIDESPREAD RAIN. A 40 POP ON DAY 4 SHOWS MODERATE TO HIGH CONFIDENCE IN RAIN OCCURRING...BUT THIS IS UNLIKELY TO YIELD THE COPIOUS RAINFALL THAT THE DROUGHT-PLAGUED REGION NEEDS. HOWEVER... A SLOW/GENTLE RAIN AND LIMITED EVAPORATION WILL ALLOW THE TOPSOIL TO MAKE THE MOST OF WHAT DOES FALL. UNFORTUNATELY FOR THOSE ENGAGED IN OUTDOOR ACTIVITIES...SUNDAY LOOKS TO BE AN UNSEASONABLY COOL AND DAMP DAY FOR APRIL. THE TROUGH WILL PASS EAST AROUND MONDAY...BRINGING AN END TO THE RAIN CHANCES. REINFORCING SHOTS OF COOL AIR IN THE NORTHWEST FLOW ON THE BACKSIDE OF THE SYSTEM WILL PREVENT TEMPERATURES FROM RETURNING TO NORMAL UNTIL LATE NEXT WEEK. 25 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 48 67 45 67 48 / 20 0 0 20 20 WACO, TX 50 70 44 68 48 / 30 0 0 20 30 PARIS, TX 48 65 41 65 46 / 70 0 0 10 20 DENTON, TX 45 67 42 65 46 / 20 0 0 20 20 MCKINNEY, TX 46 67 40 65 46 / 20 0 0 10 20 DALLAS, TX 49 68 46 66 48 / 20 0 0 20 20 TERRELL, TX 50 67 43 65 47 / 50 0 0 20 20 CORSICANA, TX 51 68 45 66 48 / 50 0 0 20 30 TEMPLE, TX 50 70 44 66 49 / 30 0 0 20 30 MINERAL WELLS, TX 43 69 40 66 46 / 5 0 0 20 20 && .FWD WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR TXZ091-100>102- 115>117-129>132-141. && 09/25
Hazardous weather outlook, Apr 3, 3:24 PM CDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 324 PM CDT THU APR 3 2014 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041230- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 324 PM CDT THU APR 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE WILL BE A RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING ACROSS MUCH OF NORTH AND CENTRAL TEXAS. THE RISK AREA IS EAST OF A LINE FROM ST JO TO MINERAL WELLS TO COMANCHE...AND INCLUDES THE DFW METROPLEX AND THE WACO/TEMPLE/KILLEEN AREAS. LARGE HAIL AND DAMAGING THUNDERSTORM WINDS ARE THE MAIN THREATS...BUT ONE OR TWO TORNADOES MAY ALSO OCCUR. ELEVATED FIRE WEATHER CONDITIONS WILL CONTINUE ALONG AND WEST OF INTERSTATE 35. A RED FLAG WARNING WILL BE IN EFFECT THROUGH EARLY THIS EVENING IN AREAS ALONG AND WEST OF A LINE FROM NOCONA...TO GLEN ROSE...TO COMANCHE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. LOW THUNDERSTORM CHANCES WILL RETURN SATURDAY AFTERNOON THROUGH SUNDAY EVENING...BUT THE ACTIVITY IS NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUESTED IN SOME AREAS THROUGH THIS EVENING.
In the hours before
Special weather statement, Apr 3, 5:01 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
501 PM CDT THU APR 3 2014
TXZ102-103-032230-
DENTON TX-WISE TX-
501 PM CDT THU APR 3 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN DENTON COUNTY
WISE COUNTY
AT 502 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES SOUTHEAST OF DECATUR...MOVING EAST AT 30
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ALVORD...AUBREY...AURORA...
BOYD...BRIDGEPORT...CHICO...CROSS ROADS...DECATUR...DENTON...
KRUGERVILLE...KRUM...PILOT POINT...SANGER...SHADY SHORES...
BOONSVILLE...COTTONDALE AND RAY ROBERTS PARK ISLE DU BOIS.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR EASTERN TEXAS.
LAT...LON 3342 9738 3343 9736 3343 9707 3342 9686
3340 9684 3319 9685 3311 9740 3299 9741
3300 9792 3343 9791 3344 9742
TIME...MOT...LOC 2202Z 249DEG 26KT 3321 9752Local storm report, Apr 3, 5:02 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
502 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM HAIL ANNA 33.35N 96.57W
04/03/2014 E0.75 INCH COLLIN TX PUBLIC
PENNY HAIL IN ANNALocal storm report, Apr 3, 5:12 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
512 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL BLUFF DALE 32.35N 98.02W
04/03/2014 E1.00 INCH ERATH TX PUBLIC
QUARTER SIZE HAIL 5 SOUTHWEST OF BLUF DALELocal storm report, Apr 3, 5:30 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
530 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL STEPHENVILLE 32.23N 98.20W
04/03/2014 E1.00 INCH ERATH TX AMATEUR RADIO
QUARTER SIZE HAIL REPORTED IN STEPHENVILLESpecial weather statement, Apr 3, 5:31 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 531 PM CDT THU APR 3 2014 TXZ130-141-143-032300- ERATH TX-HAMILTON TX-COMANCHE TX- 531 PM CDT THU APR 3 2014 ...SIGNIFICANT WEATHER ADVISORY FOR... COMANCHE COUNTY SOUTH CENTRAL ERATH COUNTY NORTHWESTERN HAMILTON COUNTY AT 531 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 14 MILES SOUTHEAST OF COMANCHE...MOVING NORTHEAST AT 35 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE COMANCHE...DUBLIN AND GUSTINE. PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING FOR EASTERN TEXAS. LAT...LON 3222 9828 3191 9796 3169 9841 3185 9875 TIME...MOT...LOC 2231Z 237DEG 29KT 3181 9837
Local storm report, Apr 3, 5:34 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
534 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL CRESSON 32.53N 97.63W
04/03/2014 E1.00 INCH HOOD TX TRAINED SPOTTER
QUARTER SIZE HAIL REPORTEDThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 6:30 AM CDT | Special Weather Statement | FWD | Wise | 30 min |
| Apr 3, 6:57 AM CDT | Special Weather Statement | FWD | Wise | 33 min |
| Apr 3, 7:03 AM CDT | Severe Thunderstorm Warning | FWD | Wise | 42 min |
| Apr 3, 7:07 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 68 min |
| Apr 3, 7:20 AM CDT | Special Weather Statement | FWD | Lamar | 25 min |
| Apr 3, 8:10 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 65 min |
| Apr 3, 8:41 AM CDT | Special Weather Statement | FWD | Dallas, Denton, Tarrant | 34 min |
| Apr 3, 9:21 AM CDT | Areal Flood Advisory | FWD | Grayson | 114 min |
| Apr 3, 10:43 AM CDT | Special Weather Statement | FWD | Rockwall | 32 min |
| Apr 3, 10:56 AM CDT | Severe Thunderstorm Warning | FWD | Hunt | 64 min |
| Apr 3, 11:29 AM CDT | Special Weather Statement | FWD | Delta, Lamar | 31 min |
| Apr 3, 11:38 AM CDT | Severe Thunderstorm Warning | FWD | Delta, Lamar | 67 min |
| Apr 3, 1:35 PM CDT | Special Weather Statement | FWD | Wise | 25 min |
| Apr 3, 1:53 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Wise | 52 min |
| Apr 3, 2:27 PM CDT | Special Weather Statement | FWD | Wise | 33 min |
| Apr 3, 2:40 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Grayson | 65 min |
| Apr 3, 2:45 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 60 min |
| Apr 3, 3:40 PM CDT | Special Weather Statement | FWD | Erath, Hood | 65 min |
| Apr 3, 3:41 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 64 min |
| Apr 3, 3:44 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 61 min |
| Apr 3, 4:19 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Grayson | 56 min |
| Apr 3, 4:39 PM CDT | Special Weather Statement | FWD | Hood | 66 min |
| Apr 3, 4:45 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Hunt | 60 min |
| Apr 3, 5:01 PM CDT | Special Weather Statement | FWD | Denton, Wise | 29 min |
| Apr 3, 5:04 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 56 min |
| Apr 3, 5:06 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Parker, Tarrant | 54 min |
| Apr 3, 5:14 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood | 61 min |
| Apr 3, 5:31 PM CDT | Special Weather Statement | FWD | Comanche | 29 min |
| Apr 3, 5:33 PM CDT | Severe Thunderstorm Warning | FWD | Mills | 42 min |
| Apr 3, 5:50 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 40 min |
| Apr 3, 5:55 PM CDT | Special Weather Statement | FWD | Fannin, Lamar | 65 min |
| Apr 3, 6:03 PM CDT | Tornado Warning | FWD | Fannin | 27 min |
| Apr 3, 6:07 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Comanche, Coryell, Erath, Hamilton | 53 min |
| Apr 3, 6:21 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 54 min |
| Apr 3, 6:25 PM CDT | Special Weather Statement | FWD | Wise | 35 min |
| Apr 3, 6:38 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Somervell | 67 min |
| Apr 3, 6:57 PM CDT | Special Weather Statement | FWD | Denton | 33 min |
Nearby
Tornado Warnings in Texas, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.